# SDR SWAA2021102531950

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 19,639 hours, 9,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVERWING OVERHEAD; COVER FELL OFF. / RESECURED EMERGENCY EXIT SIGN COVER @ OVERWING OVERHEAD PER AMM 33-51-01
